# SDR IPXA2022071284100

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327085400000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 242FK HAS PUNCTURE.REPAIRED MDC FLOOR PANEL 242FK NEEDED IAW EO:A300-5320-42722-F
